Seroquel side effects


#1

I am on Seroquel now and am experiencing side effects. I have a persistent headache that doesn’t respond to aspirin and am very constipated and laxatives are not providing relief. Anyone have any experience dealing with these side effects?


#2

The only thing that helps me with constipation is dulcolax/bisacodyl.


#3

Tell your doctor they might have you switch meds to something else.


#4

probiotics would help with the constipation, that’s what I do


#5

Have you tried drinking coffee?? Depakote made me constipated when I first started it and coffee was like the only thing that made me go lol. I get migraines and nothing works for them except excedrin. I recommend trying that. It has a lot of caffeine in it though so try not to take before bed.


#6

Coffee doesn’t seem to get me going but I am going to try taking a fiber supplement and see if that helps.


#7

I had a salad :green_salad: today and it went straight through me


#8

I talked to my doctor today but was too embarrassed to ask about constipation. I have switched to a new med (Geodon) for other reasons but am worried that this one will be constipating as well.


#9

#10

I have been on Geodon for a good while and have had no adverse side effects from it.